# SDR 2003FA0000876

- Difficulty date: August 25, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Aircraft: N934TE
- Make and model: Amrgen AG5B
- Aircraft serial: 10213
- Engine: Lyc O360*
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: GMA340
- Part serial: 96263220
- Condition: Miswired
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON HAVING AN AUDIO PANEL PARTIAL FAILURE, THE PILOT NOTED THAT THE EMERGENCY MODE DID NOT OPERATE.  THE UNIT HAD MODE 4 INSTALLED.  IN TROUBLESHOOTING, IT WAS DETERMNED THAT THE MONO HEADSET JACKS WERE WIRED TO THE RIGHT STEREO OUTPUT INSTEAD OF THE LEFT AS SHOWN IN THE GM4340 INSTALL MANUAL.
